ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Normal families of meromorphic functions concerning zero numbers

Cai, Xiao-Hua and Chen, Jun-Fan (2020) Normal families of meromorphic functions concerning zero numbers. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (1). pp. 72-87. ISSN 00002-3043

[img] PDF
Download (291Kb)
    Item Type: Article
    Uncontrolled Keywords: meromorphic function, normal family, multiple value, zero number
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Feb 2020 20:58
    Last Modified: 21 Feb 2020 20:58
    URI: http://mathematics.asj-oa.am/id/eprint/2693

    Actions (login required)

    View Item